Publication

Nondecreasing Lyapunov functions

Defoort, M., Djemai, M. & Trenn, S., 2014, p. 1038-1043. 6 p.

Research output: Contribution to conferencePaperAcademic

Copy link to clipboard

Documents

  • Nondecreasing Lyapunov functions

    Final publisher's version, 296 KB, PDF-document

    Request copy

We propose the notion of nondecreasing Lyapunov functions which can be used to prove stability or other properties of the system in question. This notion is in particular useful in studying switched or hybrid systems. We illustrate the concept by a general construction of such a nondecreasing Lyapunov function for a class of planar hybrid systems. It is noted that this class encompasses switched systems for which no piecewise-quadratic (classical) Lyapunov function exists.
Original languageEnglish
Pages1038-1043
Number of pages6
Publication statusPublished - 2014
Externally publishedYes
Event21st International Symposium on Mathematical Theory of Networks and Systems (MTNS2014) - University of Groningen, Groningen, Netherlands
Duration: 7-Jul-201411-Jul-2014

Conference

Conference21st International Symposium on Mathematical Theory of Networks and Systems (MTNS2014)
CountryNetherlands
CityGroningen
Period07/07/201411/07/2014

Event

21st International Symposium on Mathematical Theory of Networks and Systems (MTNS2014)

07/07/201411/07/2014

Groningen, Netherlands

Event: Conference

View graph of relations

ID: 64621611